| Model Number |
D120 |
| Medical Device Problem Code |
High impedance (1291)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/05/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This product was manufactured prior to implementation of unique identifier (udi) requirements and as a result, the complete udi is not available.Applicable us product data has been included in this report.The device was not returned for analysis; therefore, a technical analysis could not be performed.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of known inherent risk device codes.
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) system exhibited fluctuating high out of range (oor) shock impedance measurements above 125 ohms.Technical services (ts) was consulted and reviewed possible reasons for the exhibited behavior.No adverse patient effects were reported.This device remains in service.